Correction Note: Correction to "On Relationship Algebras of Incomplete Block Designs"

Robinson, J. . The Annals of Mathematical Statistics 1971. 42 (2) :842-842

Locate this article in:

Bibtex

@article{CIS-321958,
  Author = {Robinson, J.},
  Title = {Correction Note: Correction to "On Relationship Algebras of Incomplete Block Designs"},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {42},
  Number = {2},
  Year = {1971},
  Pages = {842--842},
  Keywords = {}
}

Similar articles